MathSciNet Relay Station
MathSciNet bibliographic data
MR2118899 49J45 (52A30 74G65 74N15)
Székelyhidi, László, Jr. Rank-one convex hulls in $\Bbb R^{2\times 2}$. Calc. Var. Partial Differential Equations 22 (2005), no. 3, 253–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement